iMedi.co.uk

Out of date information, search another

Savoury & Moore Dispersible Aspirin Bp 300mg

Out of date information, search another

PATIENT INFORMATION LEAFLET

DISPERSIBLE ASPIRIN TABLETS 300MG

Please read the leaflet carefully before you start to use this product. If you have any questions or are unsure about anything, ask your doctor or pharmacist.

Dispersible Aspirin Tablets 300mg contain the following active ingredient:

Asprin 300mg

In addition, there also contain the following inactive ingredients:

Citric acid anhydrous powder (E330), snowflake speciality starch E2012 (pregelatinised maize starch), maize starch, calcium carbonate, sodium saccharin, industrial methylated spirit.

WHAT YOU SHOULD KNOW ABOUT DISPERSIBLE ASPIRIN TABLETS BP 300mg

Pack Contents

White scored tablets in child resistant containers of 25, 50 or 100 tablets.

Your Medicine

Dispersible Aspirin Tablets BP 300mg have both pain relieving and temperature reducing properties.

Product Licence Holder and Manufacturer

Ayrton Saunders Ltd, 9 Arkwright Road, Astmoor Industrial Estate, Runcorn, Cheshire,

WA7 1NU

Uses

For the relief of pain in headaches and menstruation and the symptomatic relief of colds, flu and feverishness.

BEFORE USING DISPERSIBLE ASPIRIN TABLETS 300mg

The following information should be read before using this medicine:

1.    Do not use this product if you are sensitive to aspirin or any of the ingredients listed at the beginning of this leaflet.

2.    Make sure this medicine is suitable for you to use - ask your doctor or pharmacist

3.    Do not take this medicine if you suffer from dyspepsia, haemophilia or other related disorders, kidney or liver problems or have a stomach ulcer.

4.    Do not take this medicine if you are taking antacids or adsorbents, anticoagulants, antiepileptics (phenytoin or sodium valproate), Cytotoxics (methotrexate), diuretics (spironolactone or acetazolamide), Domperidone, metoclopramide, probenecid or sulphinpyrazone.

5.    Do not take alcohol with this medicine

6.    Use with caution in pregnancy. Do not use of you are breast feeding.

7.    If symptoms persist for more than three days consult your doctor.

8.    There is a possible association with aspirin and Reye’s syndrome when administered to children with a fever. For this reason it should not normally be given to children under 12 years of age except on medical advice.

9.    These tablets are to be dispersed in water before taking.

DIRECTIONS FOR USE

Adults, the elderly and children over 12 years:

Take one to three tablets dispersed in water every 4 hours as required. Do not take more then 12 tablets per day.

Children under 12 years:

Not to be given to children under 12 years, unless your Doctor tells you to.

Overdose

In the event of accidental or deliberate overdose, seek immediate medical attention.

SIDE EFFECTS

The following side effects have been reported following use of this product:

1.    Stomach disturbances such as nausea, dyspepsia, vomiting

2.    Vomiting blood, blood in your faeces, stomach ulcers

3.    Sensitivity reactions in asthmatics

4.    Slight ;blood loss

5.    Large doses may cause hypoprothrombenaemia (an increased tendency to bleed)

If you experience any of these reactions or any other form of reaction not mentioned above, then please report this to your doctor or pharmacist who will advise you on the necessary action to take.

STORING THIS PRODUCT

This product has a three year shelf life and it’s expiry date is given on the label.

Do not take this product after the expiry date shown on the label.

Dispersible Aspirin Tablets BP 300mg should be stored at or below 25°C out of the reach of children

Date of revision: October 2010